A member asked:

On alinia for diverticulitis. was constipated. dr put on miralax (polyethylene glycol) daily for 2 wks. it is causing loose stools. should i take half dose of mirilax?

A doctor has provided 1 answer
Dr. Alexandrr Lakowsky answered

Specializes in Internal Medicine

It sounds like miralax (polyethylene glycol) has done its job. You can either stop it altogether or reduce the dose.

Answered Dec 24, 2020

2.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...